# SDR USAA2012092000018

- Difficulty date: September 19, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 42,307 hours, 15,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOOR SUPPORT BETWEEN FR66 TO FR68, -Y1292.  REPLACED FLOOR SUPPORT BETWEEN FR66 TO FR68, -Y1292 IAW A320 SRM 51-42-11.
